# SDR AALA202103159004

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 39,025 hours, 14,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR CENTRALIZED INTERCOMMUNICATION DATA SYSTEM PANEL HAS PRESSURE LIGHT FLASHING AS REPORTED BY L-1 FLIGHT ATTENDANT. SERVICED R-4 DOOR ASSIST BOTTLE. SYSTEM OPERATIONS NORMAL. PER AMM REF 52-10-00.
